DocServer

Items where Author is "Wright, Steve"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 44.

Article

Wright, Steve (2009) Some enumerative combinatorics arising from a problem on quadratic nonresidues. Australas. J. Combin., 44 . pp. 301-315.

Wright, Steve (2008) Quadratic residues and the combinatorics of sign multiplication. J. Number Theory, 128 (4). pp. 918-925.

Wright, Steve (2007) On the quadratic formula modulo n. JP J. Algebra Number Theory Appl., 7 (1). pp. 33-68.

Wright, Steve (2007) Patterns of quadratic residues and nonresidues for infinitely many primes. J. Number Theory, 123 (1). pp. 120-132.

Shi, Peter and Spagnuolo, Anna and Wright, Steve (2005) Reiterated homogenization and the double-porosity model. Transp. Porous Media, 59 (1). pp. 73-95.

Spagnuolo, Anna Maria and Wright, Steve (2004) Derivation of a multiple-porosity model of single-phase flow through a fractured porous medium via recursive homogenization. Asymptot. Anal., 39 (2). pp. 91-112.

Spagnuolo, Anna Maria and Wright, Steve (2003) Analysis of a multiple-porosity model for single-phase flow through naturally fractured porous media. J. Appl. Math. (7). pp. 327-364.

Wright, Steve (2001) On diffusion of a single-phase, slightly compressible fluid through a randomly fissured medium. Math. Methods Appl. Sci., 24 (11). pp. 805-825.

Wright, Steve (2000) Time-dependent Stokes flow through a randomly perforated porous medium. Asymptot. Anal., 23 (3-4). pp. 257-272.

Shi, Peter and Wright, Steve (1999) Explicit Green matrices for linear elasticity in the half space. Appl. Anal., 73 (1-2). pp. 213-224.

Shi, Peter and Wright, Steve (1999) W2,p regularity of the displacement problem for the Lamé system on W2,s domains. J. Math. Anal. Appl., 239 (2). pp. 291-305.

Andrews, Kevin T. and Shillor, Meir and Wright, Steve (1999) A model for heat transfer in grinding. Nonlinear Anal., 35 (2, Ser). pp. 233-246.

Wright, Steve (1998) On the steady-state flow of an incompressible fluid through a randomly perforated porous medium. J. Differential Equations, 146 (2). pp. 261-286.

Andrews, Kevin T. and Wright, Steve (1998) Stochastic homogenization of elliptic boundary-value problems with Lp-data. Asymptot. Anal., 17 (3). pp. 165-184.

Shi, Peter and Wright, Steve (1995) Boundedness of the Bragg-Dettman transmutation operator and applications. Math. Z., 220 (1). pp. 37-57.

Andrews, Kevin T. and Shi, Peter and Shillor, Meir and Wright, Steve (1995) A parabolic system modeling the thermoelastic contact of two rods. Quart. Appl. Math., 53 (1). pp. 53-68.

Shi, Peter and Wright, Steve (1994) Higher integrability of the gradient in linear elasticity. Math. Ann., 299 (3). pp. 435-448.

Wright, Steve (1994) Homogenization of the Stokes equations with general random coefficients. Z. Anal. Anwendungen, 13 (3). pp. 405-416.

Bourgeat, Alain and Mikelić, Andro and Wright, Steve (1994) Stochastic two-scale convergence in the mean and applications. J. Reine Angew. Math., 456 . pp. 19-51.

Andrews, Kevin T. and Shillor, Meir and Wright, Steve (1994) A hyperbolic-parabolic system modelling the thermoelastic impact of two rods. Math. Methods Appl. Sci., 17 (11). pp. 901-918.

Andrews, Kevin T. and Shi, Peter and Shillor, Meir and Wright, Steve (1993) Thermoelastic contact with Barber's heat exchange condition. Appl. Math. Optim., 28 (1). pp. 11-48.

Andrews, Kevin T. and Mikelić, Andro and Shi, Peter and Shillor, Meir and Wright, Steve (1992) One-dimensional thermoelastic contact with a stress-dependent radiation condition. SIAM J. Math. Anal., 23 (6). pp. 1393-1416.

Archbold, Robert and Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1991) Factor state extensions of type III. J. Funct. Anal., 95 (1). pp. 219-230.

Wright, Steve (1988) On generators for derivations from subalgebras of separable C*-algebras. Integral Equations Operator Theory, 11 (6). pp. 893-904.

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1988) Pure state extensions of the trace on the Choi algebra. Proc. Amer. Math. Soc., 102 (4). pp. 957-964.

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1987) Derivations from subalgebras of C\ast-algebras with continuous trace. Rocky Mountain J. Math., 17 (1). pp. 121-133.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Derivations from hereditary subalgebras of C*-algebras. Canad. J. Math., 38 (1). pp. 109-126.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Extending derivations from hereditary subalgebras of approximately finite-dimensional C\ast-algebras. J. London Math. Soc. (2), 33 (3). pp. 505-515.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1985) A cohomological characterization of finite-dimensional C\ast-algebras. J. Operator Theory, 14 (2). pp. 239-247.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1984) Derivations from subalgebras of separable C*-algebras. Michigan Math. J., 31 (1). pp. 65-72.

Wright, Steve (1984) Weakly compact, operator-valued derivations of type \rm I von Neumann algebras. Canad. J. Math., 36 (3). pp. 436-457.

Wright, Steve (1983) Classification of injective factors: the work of Alain Connes. Internat. J. Math. Math. Sci., 6 (1). pp. 1-39.

Wright, Steve (1983) A spectral characterization of universally weakly inner automorphisms of separable C\ast -algebras. Proc. Amer. Math. Soc., 89 (1). pp. 91-94.

Tsui, Sze Kai and Wright, Steve (1982) Asymptotic commutants and zeros of von Neumann algebras. Math. Scand., 51 (2). 232-240 (1983).

Wright, Steve (1982) On factor states. Rocky Mountain J. Math., 12 (3). pp. 569-579.

Wright, Steve (1982) The splitting of operator algebras. II. Pacific J. Math., 103 (1). pp. 243-249.

Wright, Steve (1980) Banach-module valued derivations on C\ast -algebras. Illinois J. Math., 24 (3). pp. 462-468.

Akemann, Charles A. and Wright, Steve (1980) Compact actions on C*-algebras. Glasgow Math. J., 21 (2). pp. 143-149.

Wright, Steve (1980) Similarity orbits of approximately finite C\ast -algebras. Pacific J. Math., 87 (1). pp. 223-231.

Akemann, Charles A. and Wright, Steve (1979) Compact and weakly compact derivations of C\ast -algebras. Pacific J. Math., 85 (2). pp. 253-259.

Tsui, Sze Kai and Wright, Steve (1979) The splitting of operator algebras. Pacific J. Math., 84 (1). pp. 201-215.

Wright, Steve (1978) On orthogonalization of C\ast -algebras. Indiana Univ. Math. J., 27 (3). pp. 383-399.

Book

Wright, Steve (1989) Uniqueness of the injective \rm III₁ factor. Lecture Notes in Mathematics, 1413 . Springer-Verlag, Berlin, iv+108.

In Proceedings

Wright, Steve (1990) Derivations from subalgebras of operator algebras: results and problems old and new. [In Proceedings]

This list was generated on Sun Nov 19 23:24:25 2017 AEDT.